[1]陈全国,汤建钢.偏群缠绕模的Maschke型定理[J].南京师范大学学报(自然科学版),2012,35(04):14-17.
 Chen Quanguo,Tang Jiangang.A Maschke-Type Theorem for Partial Group-Entwined Modules[J].Journal of Nanjing Normal University(Natural Science Edition),2012,35(04):14-17.
点击复制

偏群缠绕模的Maschke型定理()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第35卷
期数:
2012年04期
页码:
14-17
栏目:
数学
出版日期:
2012-12-20

文章信息/Info

Title:
A Maschke-Type Theorem for Partial Group-Entwined Modules
作者:
陈全国;汤建钢;
伊犁师范学院数学与统计学院,伊宁835000
Author(s):
Chen QuanguoTang Jiangang
School of Mathematics and Statistics,Yili Normal University,Yining 835000,China
关键词:
偏群缠绕模正规化积分Maschke 型定理
Keywords:
partial group-entwined modulesnormalized integralMaschke-type theorem
分类号:
O153.3
摘要:
引入偏群缠绕结构的正规化积分,借助正规化积分证明了偏群缠绕模的Maschke型定理.
Abstract:
The normalized integrals of partial group entwined structures are introduced. With the help of the normalized integral,we prove the Maschke-type Theorem for partial group-entwined modules.

参考文献/References:

[1] Exel R. Twisted partial actions: a classfication of regular C* -algebraic bundels[J]. Proc London Math Soc,1997,74( 2) : 417-443.
[2] Dokuchaev M,Exel R,Piccione P. Partial representations and partial group algebras[J]. J Algebra, 2000, 226( 1) : 251-268.
[3] Dokuchaev M,Ferrero M,Pacques A. Partial galois theory of commutative rings[J]. J Pure Appl Algebra, 2007, 208( 1) : 77- 87.
[4] Dokuchaev M,Zhukavets N. On finite degree partial representations of groups[J]. J Algebra, 2004, 274( 1) : 309-334.
[5] Caenepeel S,Janssen K. Partial ( Co) actions of hopf algebras and partial hopf-galois theory[J]. Comm Algebra,2008,36 ( 8) : 2 923-2 946.
[6] Virelizier A. Hopf group-coalgebras[J]. J Pure Appl Algebra, 2002, 171( 1) : 75-122.
[7] Wang S H. Group entwining structures and group coalgebra Galois extensions[J]. Comm Algebra,2004,32 ( 9) : 3 417- 3 436.
[8] Wang S H. Group twisted smash products and Doi-Hopf modules for T-coalgebras[J]. Comm Algebra, 2004, 32( 9) : 3 437-3 458.
[9] Zunino M. Double construction for crossed Hopf coalgebra[J]. J Algebra, 2004, 278( 1) : 43-75.
[10] Zunino M. Yetter-drinfeld modules for turaev crossed structures[J]. J Pure Appl Algebra, 2004, 193( 1 /3) : 313-343.

备注/Memo

备注/Memo:
基金项目: 国家自然科学基金资助项目( 11161050、11261063) 、新疆维吾尔自治区普通高等学校重点学科经费资助( 2012ZDXK03) .
通讯联系人: 陈全国,博士,讲师,研究方向: Hopf 代数. E-mail: cqg211@163. com
更新日期/Last Update: 2013-03-11